# SDR CALA2019070801164

- Difficulty date: July 7, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 57,249 hours, 17,635 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3110479
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0556  MAIN CABIN SRT 16L AT STA 780+40 IS CRACKED FROM EDGE TO FASTENER. (APP .5 INCH) REF ST-ENG N/R 0065402. ACCOMPLISHED PERMANENT REPAIR ON FUSELAGE/STRINGER AT S-16L AND STA 780+40 PER EC/RA 5330-06573 REV - .
